# SDR DALA2021012800527

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE ON DOOR STOP 7, OPEN FASTENER HOLE 1 ON FRAME AND INTERCOSTAL FITTING LAYERS.  CORRECTIVE ACTION: PERFORMED REPAIR, PER ER/A 589094-14AD PRI REV.0 AND PRI REV 1, ER/A 589094-14AD REV ORIGINAL.
